# SDR HNAA2020062400174

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 38,183 hours, 34,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN COCKPIT AND CABIN CLEARED WHEN GASPER AND RECIRC FANS WERE SELECT OFF PER QRH.  MAINTENANCE: TROUBLESHOOT IN REF TO FIM TASK 21-20-00-810-801-A.  FOUND TO BE FAILURE OF NR 1 PACK SEE SEQ 2 FOR PACK NR 1 MEL.
